×

Perturbation method for abstract second-order inverse problems. (English) Zbl 1186.34020

Summary: We are concerned with an abstract second-order inverse problem. We restrict ourselves here to abstract inverse problems in which, in order to solve the differential equation for \(u(t)\), it is necessary to know the value of some operator or functional \(\phi[u(t)]=g(t)\) as a function of the argument \(t\). A new approach based on the perturbation theory of linear operators is introduced. Among the results obtained we point out sufficient conditions of existence and uniqueness of a solution. As a possible application of the abstract theorems, some applications from elasticity theory are given.

MSC:

34A55 Inverse problems involving ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
47D03 Groups and semigroups of linear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Angell, T.; Kleinmann, R.; Roach, G., An inverse transmission problem for the helmholz equation, Inverse problems, 3, 149-180, (1987) · Zbl 0658.35093
[2] Duvaut, G.; Lions, J.L., Lés inequations en Mécanique et en physique, (1972), Dunod Paris · Zbl 0298.73001
[3] Lorenzi, A.; Paparoni, E., Direct and inverse problems in the theory of materials with memory, Rendiconti del seminario matematico Della università di Padova, 78, 105-138, (1992) · Zbl 0757.73018
[4] Sanchez-Palencia, E., Nonhomogeneous medium and vibration theory, () · Zbl 0542.73006
[5] Prilepko, I.; Orlovsky, G.; Vasin, A., Methods for solving inverse problems in mathematical physics, (2000), Marcel Dekker Inc. New York · Zbl 0947.35173
[6] Al Horani, H., An identification problem for some degenerate differential equations, Le matematiche, 2, 217-227, (2002) · Zbl 1072.34055
[7] Y. Eidelman, On uniqueness of a solution of an inverse problem for a differential equation in a Banach space, 23 (9) (1987) 1647-1649 · Zbl 0646.34020
[8] Angelo, F.; Atsushi, Y., Degenerate differential equations in Banach spaces, (1999), Marcel Dekker Inc. New York · Zbl 0913.34001
[9] Klibanov, M., One class of inverse problems for nonlinear parabolic equations, Doklady akademii nauk SSSR, 280, 533-536, (1985)
[10] Lorenzi, A., An introduction to identification problems, () · Zbl 0785.45008
[11] Lorenzi, A., An inverse problem for a semilinear parabolic equation, Annali di matematica pura ed applicata, 82, 145-166, (1982) · Zbl 0493.35078
[12] Lorenzi, A., An inverse problem for a quasilinear parabolic equation, Annali di matematica pura ed applicata, 142, 145-169, (1985) · Zbl 0604.35075
[13] Orlovsky, D., An inverse problem for a second order differential equation in a Banach space, Differential equations, 25, 1000-1009, (1989) · Zbl 0692.34064
[14] Orlovsky, D., An inverse problem of determining a parameter of an evolution equation, Differential equations, 26, 1614-1621, (1990) · Zbl 0712.34016
[15] Orlovsky, D., Weak and strong solutions of inverse problems for differential equations in a Banach space, Differential equations, 27, 867-874, (1991) · Zbl 0731.34011
[16] Orlovsky, D., Fredholm-type solvability of inverse boundary value problems for abstract differential equations of second order, Differential equations, 4, 687-697, (1992) · Zbl 0799.34064
[17] Pavlov, G., On the uniqueness of the solution of an abstract inverse problem, Differential equations, 24, 1402-1406, (1988)
[18] Pilant, M.; Rundell, W., An inverse problem for a nonlinear elliptic differential equation, SIAM journal on mathematical analysis, 18, 6, 1801-1809, (1987) · Zbl 0647.35081
[19] Richter, G., An inverse problem for the steady state diffusion equation, SIAM journal on applied mathematics, 41, 210-221, (1981) · Zbl 0501.35075
[20] Rundell, W., Determination of an unknown nonhomogeneous term in a linear partial differential equation from overspecified boundary data, Applicable analysis, 10, 231-242, (1980) · Zbl 0454.35045
[21] Rundell, W., An inverse problem for a parabolic partial differential equation, The rocky mountain journal of mathematics, 13, 679-688, (1983) · Zbl 0535.35076
[22] Sylvester, J.; Uhlmann, G., A uniqueness theorem for an inverse boundary value problem in electrical prospection, Communications on pure and applied mathematics, 39, 91-112, (1986) · Zbl 0611.35088
[23] Kato, T., Perturbation theory of linear operators, (1976), Springer New York, Berlin, Heidelberg
[24] Engel, K.J.; Nagel, One parameter semigroups for linear evolution equations, () · Zbl 0952.47036
[25] Goldstein, J., Semigroups and hyperbolic equations, Journal of functional analysis, 4, 50-70, (1969) · Zbl 0179.14605
[26] Goldstein, J., Semigroups of linear operators and applications, (1985), Oxford University Press New York, Oxford
[27] Hille, E.; Phillips, E., Functional analysis and semigroups, (1957), AMS Providence, RI
[28] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, Berlin, Heidelberg · Zbl 0516.47023
[29] Phillips, R., Dissipative hyperbolic systems, Transactions of the American mathematical society, 86, 109-173, (1957) · Zbl 0081.31102
[30] H. Fattorini, Second Order Differential Equations in Banach Space, North-Holland Amsterdam, New York, Oxford
[31] Kisynski, J., On cosine operator function and one-parameter groups of operator, Studia Mathematica, 44, 93-105, (1972) · Zbl 0216.42104
[32] C. Travis, G. Webb, Cosine families and abstract nonlinear second order differential equations, 32, (3-4), 1978, 75-96 · Zbl 0388.34039
[33] Desh, W.; Schappacher, W., On relatively perturbations of linear c_{0}-semigroups, Annali Della scuola normale superiore di pisa—classe di scienze, Séries 4, 11, 2, 327-341, (1984) · Zbl 0556.47022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.